# SDR ASAA1159377

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 8,010 hours, 2,399 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES INOP.  COULD NOT DUPLICATE.  A/T FFR LOGGED NO ASM DATA NR2 ASM 22 31502. DID NOT FIND FAULT ACTIVE.  ACCOMP A/T CURRENT STATUS CK & A/T SERVO MOTOR TEST SEVERAL TIMES,  ALL OPS CHECK NORMAL REF FIM:22 31/805.  NO HISTORY 14 DAYS.
